Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Itching, burning sensation after urination. Remedy?

I was basically done with my period when I started to have slight itching and then burning sensation when I urinated. the itching increased the next day and became unbearable the next day after using vagsil the itching became tolerable to non existent, but now at the end of urination it hurts and I feel like I could easily pee again but I can't.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello Friend ..

Thanks for your query to Health Care Magic ..

I read your concern and it seems that urinary tract infection is cause for pain at end of urination . There is nothing to worry about your infection .
I would suggest medications to cure urinary tract infection .

1) Tablet Ciproflox to be taken for 5 days
2) Citralka syrup to alkalanise the urine and
3) Urispas to reduce paining sensation at end of urination .

Drink plenty of fluids, including 3 glasses of cranberry juice a day.
Hope this informaton is useful ....
Thanks & Take Care .
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor